Filters : "Lemgo" Limpar

Filters



Refine with date range


  • Source: Minimax Theory and its Applications. Unidade: IME

    Subjects: OPERADORES DIFERENCIAIS, OPERADORES INTEGRAIS, EQUAÇÕES DIFERENCIAIS PARCIAIS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AMBROSIO, Vincenzo; ISERNIA, Teresa; SICILIANO, Gaetano. On a fractional p&q Laplacian problem with critical growth. Minimax Theory and its Applications, Lemgo, v. 4, n. 1, p. 001-019, 2019. Disponível em: < http://www.heldermann-verlag.de/mta/mta04/mta0083-b.pdf >.
    • APA

      Ambrosio, V., Isernia, T., & Siciliano, G. (2019). On a fractional p&q Laplacian problem with critical growth. Minimax Theory and its Applications, 4( 1), 001-019. Recuperado de http://www.heldermann-verlag.de/mta/mta04/mta0083-b.pdf
    • NLM

      Ambrosio V, Isernia T, Siciliano G. On a fractional p&q Laplacian problem with critical growth [Internet]. Minimax Theory and its Applications. 2019 ; 4( 1): 001-019.Available from: http://www.heldermann-verlag.de/mta/mta04/mta0083-b.pdf
    • Vancouver

      Ambrosio V, Isernia T, Siciliano G. On a fractional p&q Laplacian problem with critical growth [Internet]. Minimax Theory and its Applications. 2019 ; 4( 1): 001-019.Available from: http://www.heldermann-verlag.de/mta/mta04/mta0083-b.pdf
  • Source: Journal of Lie Theory. Unidade: ICMC

    Subjects: TEORIA GEOMÉTRICA DOS GRUPOS, GRUPOS TOPOLÓGICOS, GRUPOS DE LIE

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KIZIL, Eyup; LAWSON, Jimmie. Lie semigroups, homotopy, and global extensions of local homomorphisms. Journal of Lie Theory, Lemgo, v. 25, n. 3, p. 753-774, 2015.
    • APA

      Kizil, E., & Lawson, J. (2015). Lie semigroups, homotopy, and global extensions of local homomorphisms. Journal of Lie Theory, 25( 3), 753-774.
    • NLM

      Kizil E, Lawson J. Lie semigroups, homotopy, and global extensions of local homomorphisms. Journal of Lie Theory. 2015 ; 25( 3): 753-774.
    • Vancouver

      Kizil E, Lawson J. Lie semigroups, homotopy, and global extensions of local homomorphisms. Journal of Lie Theory. 2015 ; 25( 3): 753-774.
  • Source: Journal of Lie Theory. Unidade: IME

    Subjects: ÁLGEBRAS DE LIE, NÚMEROS DE FIBONACCI

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PETROGRADSKY, Victor; SHESTAKOV, Ivan P. On properties of the Fibonacci restricted Lie algebra. Journal of Lie Theory, Lemgo, v. 23, n. 2, p. 407-431, 2013. Disponível em: < https://www.heldermann.de/JLT/JLT23/JLT232/jlt23019abs.pdf >.
    • APA

      Petrogradsky, V., & Shestakov, I. P. (2013). On properties of the Fibonacci restricted Lie algebra. Journal of Lie Theory, 23( 2), 407-431. Recuperado de https://www.heldermann.de/JLT/JLT23/JLT232/jlt23019abs.pdf
    • NLM

      Petrogradsky V, Shestakov IP. On properties of the Fibonacci restricted Lie algebra [Internet]. Journal of Lie Theory. 2013 ; 23( 2): 407-431.Available from: https://www.heldermann.de/JLT/JLT23/JLT232/jlt23019abs.pdf
    • Vancouver

      Petrogradsky V, Shestakov IP. On properties of the Fibonacci restricted Lie algebra [Internet]. Journal of Lie Theory. 2013 ; 23( 2): 407-431.Available from: https://www.heldermann.de/JLT/JLT23/JLT232/jlt23019abs.pdf
  • Source: Journal of Lie Theory. Unidade: IME

    Subject: GRUPOS DE LIE

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ANTONELI, Fernando; FORGER, Frank Michael; KASSAMA, Paola Andrea Gaviria. Maximal subgroups of compact Lie groups. Journal of Lie Theory, Lemgo, v. 22, n. 4, p. 949-1024, 2012. Disponível em: < http://www.heldermann.de/JLT/JLT22/JLT224/jlt22043.htm >.
    • APA

      Antoneli, F., Forger, F. M., & Kassama, P. A. G. (2012). Maximal subgroups of compact Lie groups. Journal of Lie Theory, 22( 4), 949-1024. Recuperado de http://www.heldermann.de/JLT/JLT22/JLT224/jlt22043.htm
    • NLM

      Antoneli F, Forger FM, Kassama PAG. Maximal subgroups of compact Lie groups. [Internet]. Journal of Lie Theory. 2012 ; 22( 4): 949-1024.Available from: http://www.heldermann.de/JLT/JLT22/JLT224/jlt22043.htm
    • Vancouver

      Antoneli F, Forger FM, Kassama PAG. Maximal subgroups of compact Lie groups. [Internet]. Journal of Lie Theory. 2012 ; 22( 4): 949-1024.Available from: http://www.heldermann.de/JLT/JLT22/JLT224/jlt22043.htm
  • Source: Journal of Lie Theory. Unidade: IME

    Subjects: ÁLGEBRAS DE LIE, NÚMEROS DE FIBONACCI

    PrivateOnline source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PETROGRADSKY, Victor; SHESTAKOV, Ivan P. Examples of Self-Iterating Lie Algebras, 2. Journal of Lie Theory, Lemgo, v. 19, n. 4, p. 697-724, 2009. Disponível em: < https://www.heldermann-verlag.de/jlt/jlt19/petrola2e.pdf >.
    • APA

      Petrogradsky, V., & Shestakov, I. P. (2009). Examples of Self-Iterating Lie Algebras, 2. Journal of Lie Theory, 19( 4), 697-724. Recuperado de https://www.heldermann-verlag.de/jlt/jlt19/petrola2e.pdf
    • NLM

      Petrogradsky V, Shestakov IP. Examples of Self-Iterating Lie Algebras, 2 [Internet]. Journal of Lie Theory. 2009 ; 19( 4): 697-724.Available from: https://www.heldermann-verlag.de/jlt/jlt19/petrola2e.pdf
    • Vancouver

      Petrogradsky V, Shestakov IP. Examples of Self-Iterating Lie Algebras, 2 [Internet]. Journal of Lie Theory. 2009 ; 19( 4): 697-724.Available from: https://www.heldermann-verlag.de/jlt/jlt19/petrola2e.pdf
  • Source: Journal of Applied Analysis. Unidade: ICMC

    Subject: ANÁLISE FUNCIONAL

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MENEGATTO, Valdir Antonio; OLIVEIRA, C. P.; PERON, Ana Paula. Differentiable positive definite kernels on spheres. Journal of Applied Analysis, Lemgo, v. 15, n. 1, p. 101-117, 2009. Disponível em: < http://www.heldermann.de/JAA/JAA15/JAA151/jaa15005.htm >.
    • APA

      Menegatto, V. A., Oliveira, C. P., & Peron, A. P. (2009). Differentiable positive definite kernels on spheres. Journal of Applied Analysis, 15( 1), 101-117. Recuperado de http://www.heldermann.de/JAA/JAA15/JAA151/jaa15005.htm
    • NLM

      Menegatto VA, Oliveira CP, Peron AP. Differentiable positive definite kernels on spheres [Internet]. Journal of Applied Analysis. 2009 ; 15( 1): 101-117.Available from: http://www.heldermann.de/JAA/JAA15/JAA151/jaa15005.htm
    • Vancouver

      Menegatto VA, Oliveira CP, Peron AP. Differentiable positive definite kernels on spheres [Internet]. Journal of Applied Analysis. 2009 ; 15( 1): 101-117.Available from: http://www.heldermann.de/JAA/JAA15/JAA151/jaa15005.htm
  • Source: Journal of Applied Analysis. Unidade: IME

    Subject: ESPAÇOS DE BANACH

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOSZMIDER, Piotr Boleslaw. Projections in weakly compactly generated Banach spaces and Chang's conjecture. Journal of Applied Analysis, Lemgo, v. 11, n. 2, p. 1870205, 2005. Disponível em: < https://doi.org/10.1515/JAA.2005.187 > DOI: 10.1515/JAA.2005.187.
    • APA

      Koszmider, P. B. (2005). Projections in weakly compactly generated Banach spaces and Chang's conjecture. Journal of Applied Analysis, 11( 2), 1870205. doi:10.1515/JAA.2005.187
    • NLM

      Koszmider PB. Projections in weakly compactly generated Banach spaces and Chang's conjecture [Internet]. Journal of Applied Analysis. 2005 ; 11( 2): 1870205.Available from: https://doi.org/10.1515/JAA.2005.187
    • Vancouver

      Koszmider PB. Projections in weakly compactly generated Banach spaces and Chang's conjecture [Internet]. Journal of Applied Analysis. 2005 ; 11( 2): 1870205.Available from: https://doi.org/10.1515/JAA.2005.187
  • Source: Journal of Applied Analysis. Unidade: ICMC

    Subject: APROXIMAÇÃO (TEORIA)

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MENEGATTO, Valdir Antônio; OLIVEIRA, C. P. Orthogonal bases for spaces of complex spherical harmonics. Journal of Applied Analysis, Lemgo, v. 11, n. 1, p. 113-132, 2005. Disponível em: < http://www.heldermann.de/JAA/JAA11/JAA111/jaa11008.htm >.
    • APA

      Menegatto, V. A., & Oliveira, C. P. (2005). Orthogonal bases for spaces of complex spherical harmonics. Journal of Applied Analysis, 11( 1), 113-132. Recuperado de http://www.heldermann.de/JAA/JAA11/JAA111/jaa11008.htm
    • NLM

      Menegatto VA, Oliveira CP. Orthogonal bases for spaces of complex spherical harmonics [Internet]. Journal of Applied Analysis. 2005 ; 11( 1): 113-132.Available from: http://www.heldermann.de/JAA/JAA11/JAA111/jaa11008.htm
    • Vancouver

      Menegatto VA, Oliveira CP. Orthogonal bases for spaces of complex spherical harmonics [Internet]. Journal of Applied Analysis. 2005 ; 11( 1): 113-132.Available from: http://www.heldermann.de/JAA/JAA11/JAA111/jaa11008.htm
  • Source: Journal of Lie Theory. Unidade: IME

    Subject: GRUPOS DE LIE

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GORODSKI, Claudio; PODESTÀ, Fabio. Homogeneity rank of real representations of compact Lie groups. Journal of Lie Theory, Lemgo, v. 15, n. 1, p. 63-77, 2005. Disponível em: < https://www-emis-de.ez67.periodicos.capes.gov.br/journals/JLT/vol.15_no.1/gorodla2e.pdf >.
    • APA

      Gorodski, C., & Podestà, F. (2005). Homogeneity rank of real representations of compact Lie groups. Journal of Lie Theory, 15( 1), 63-77. Recuperado de https://www-emis-de.ez67.periodicos.capes.gov.br/journals/JLT/vol.15_no.1/gorodla2e.pdf
    • NLM

      Gorodski C, Podestà F. Homogeneity rank of real representations of compact Lie groups [Internet]. Journal of Lie Theory. 2005 ; 15( 1): 63-77.Available from: https://www-emis-de.ez67.periodicos.capes.gov.br/journals/JLT/vol.15_no.1/gorodla2e.pdf
    • Vancouver

      Gorodski C, Podestà F. Homogeneity rank of real representations of compact Lie groups [Internet]. Journal of Lie Theory. 2005 ; 15( 1): 63-77.Available from: https://www-emis-de.ez67.periodicos.capes.gov.br/journals/JLT/vol.15_no.1/gorodla2e.pdf
  • Source: Beitrage zur Algebra and Geometry. Unidade: IME

    Subject: GEOMETRIA GLOBAL

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CHAVES, Rosa Maria dos Santos Barreiro; CÂNDIDO, Cláudia Cueva. On a conjecture about the Gauss map of complete spacelike surfaces with constant mean curvature in the Lorentz-Minkowski space. Beitrage zur Algebra and Geometry, Lemgo, v. 45, n. 1, p. 191-208, 2004. Disponível em: < https://www.emis.de/journals/BAG/vol.45/no.1/b45h1cha.pdf >.
    • APA

      Chaves, R. M. dos S. B., & Cândido, C. C. (2004). On a conjecture about the Gauss map of complete spacelike surfaces with constant mean curvature in the Lorentz-Minkowski space. Beitrage zur Algebra and Geometry, 45( 1), 191-208. Recuperado de https://www.emis.de/journals/BAG/vol.45/no.1/b45h1cha.pdf
    • NLM

      Chaves RM dos SB, Cândido CC. On a conjecture about the Gauss map of complete spacelike surfaces with constant mean curvature in the Lorentz-Minkowski space [Internet]. Beitrage zur Algebra and Geometry. 2004 ; 45( 1): 191-208.Available from: https://www.emis.de/journals/BAG/vol.45/no.1/b45h1cha.pdf
    • Vancouver

      Chaves RM dos SB, Cândido CC. On a conjecture about the Gauss map of complete spacelike surfaces with constant mean curvature in the Lorentz-Minkowski space [Internet]. Beitrage zur Algebra and Geometry. 2004 ; 45( 1): 191-208.Available from: https://www.emis.de/journals/BAG/vol.45/no.1/b45h1cha.pdf

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022